Toggle Main Menu Toggle Search

ePrints

The cyclic and simplicial cohomology of l1(N)

Lookup NU author(s): Dr Frederic Gourdeau, Professor Barry Johnson, Dr Michael White

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Gourdeau F, Johnson BE, White MC

Publication type: Article

Journal: Transactions of the American Mathematical Society

Year: 2005

Volume: 357

Issue: 12

Pages: 5097-5113

Print publication date: 01/12/2005

ISSN (print): 0002-9947

ISSN (electronic): 1088-6850

Publisher: American Mathematical Society

URL: http://dx.doi.org/10.1090/S0002-9947-05-03702-5

DOI: 10.1090/S0002-9947-05-03702-5


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share